Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Stopped taking alprax and fludac due to headache and fatigue. How to cure this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi I took alprax 0.25 and fludac 20mg for exact 9 days. but I had problems like headaches,fatigue. So i stopped taking it immediately. but i still have same problems . i am feeling scared, not feeling hungry,light headedness. please help
Posted Fri, 19 Apr 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 45 minutes later
Welcome to healthcare Magic!
These features are not classical side effects from these two drugs rather it seems that apart from the panic attacks you may be having the anxiety and depression accompanying which are the reason for such feelings.
Typically a patient feels, anxious, sad without big reason and unable to feel happy and has a feeling of worthlessness, not wanting to do job, or suicidal thoughts to name a few.
If that is the case you should urgently review to a local physician/psychiatrist to get evaluated and treated.
Another small possibility is of Acidity induced by the drugs and simple over the counter medicines like Rantac150 orally twice a day may be helpful which you can start trying.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Follow-up: Stopped taking alprax and fludac due to headache and fatigue. How to cure this? 6 minutes later
i had stopped taking the drugs 3 days back. u mean to say this has nothing to do from withdrwal from the 2 drugs. will taking of these drugs today will help as i will get appointment to a doctor only on monday?
Answered by Dr. Ram Choudhary 6 hours later
Welcome back.
Taking Rantac oould help if you have developped the acidity problem so you can try.
The antidepressants are slowly acting drugs and need time to act so you can restart but do not expect a drastic result.
Infact there is a lag period of one week atleast before you can see any advantage.
Hope that helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor